# SDR 4DPA2022071700001

- Difficulty date: July 17, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N244JX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 145331
- Aircraft time: 36,185 hours, 31,063 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Eicas
- Condition: Failed
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED-IC 600 1 FAIL IN FLIGHT LEVEL 340. LOST ASSOCIATED SCREENS (PFD1, MFD1, EICAS) AND AUTOPILOT. RAN QRH PROCEDURE AND RETURNED TO DAL. CORR ACTION- MX PERFORMED SYSTEM RESET AND RERACK OF IC-600 #1 SYSTEM OPS TESTED GOOD. HAS FLOWN THREE 3 LEGS SINCE NO FURTHER ISSUES NOTED.
